Article (Scientific journals)
On the eigenvariety of Hilbert modular forms at classical parallel weight one points with dihedral projective image
Deo, Shaunak
2018In Transactions of the American Mathematical Society, 370 (6), p. 3885-3912
Peer Reviewed verified by ORBi
 

Files


Full Text
wt1hmfv5.pdf
Author preprint (529.84 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Mathematics-Number Theory; 11F41; 11F80
Disciplines :
Mathematics
Author, co-author :
Deo, Shaunak ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
On the eigenvariety of Hilbert modular forms at classical parallel weight one points with dihedral projective image
Publication date :
June 2018
Journal title :
Transactions of the American Mathematical Society
ISSN :
1088-6850
Publisher :
American Mathematical Society
Volume :
370
Issue :
6
Pages :
3885-3912
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 30 September 2016

Statistics


Number of views
217 (15 by Unilu)
Number of downloads
223 (6 by Unilu)

Scopus citations®
 
4
Scopus citations®
without self-citations
3
OpenCitations
 
3
WoS citations
 
3

Bibliography


Similar publications



Contact ORBilu